Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Adams operations on classical compact Lie groups
HTML articles powered by AMS MathViewer

by Chi-Kwong Fok PDF
Proc. Amer. Math. Soc. 145 (2017), 2799-2813 Request permission

Abstract:

Let $G$ be $U(n)$, $SU(n)$, $Sp(n)$ or $Spin(n)$. In this short note we give explicit general formulas for Adams operations on $K^*(G)$ and eigenvectors of Adams operations on $K^*(U(n))$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 19L20, 55N15
  • Retrieve articles in all journals with MSC (2010): 19L20, 55N15
Additional Information
  • Chi-Kwong Fok
  • Affiliation: National Center for Theoretical Sciences, Mathematics Division, National Taiwan University, 2F of Astronomy-Mathematics Building, No. 1, Sec. 4, Roosevelt Road, Taipei 10617, Taiwan
  • MR Author ID: 1064746
  • Email: ckfok@ntu.edu.tw
  • Received by editor(s): October 7, 2015
  • Received by editor(s) in revised form: March 20, 2016, May 30, 2016, July 20, 2016, and August 8, 2016
  • Published electronically: January 27, 2017
  • Communicated by: Michael A. Mandell
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 2799-2813
  • MSC (2010): Primary 19L20, 55N15
  • DOI: https://doi.org/10.1090/proc/13422
  • MathSciNet review: 3637931